# SDR QXEA2013012400133

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570-612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK NR 14 HAS AREAS OF CORROSION BETWEEN STA X570 AND X612.  BLENDED CORROSION IAW RD 8/4-53-884. SEAT TRACK FOUND OUT OF LIMITS IAW RD 8/4-53-884. CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 PT 1. SEAT TRACK 14 FOUND TO BE IN LIMITS IAW RD 8/4-53-5164.  APPLIED ALODINE IAW RD 8/4-53-884.  COMPLIED WITH RD 8/4-53-5164.
